# SDR C2XA02TY017

- Difficulty date: February 1, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 10,914 hours, 8,556 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Condition: Miswired
- Location: Pitot Heat
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 1C INSPECTION, THE PITOT AND STATIC PORT HEATING CHECK FAILED STEP 29 OF TASK CARD 30-31-00-710-001-AOO, WHEN HEATING/PITOT 1 CIRCUIT BREAKER IS PULLED THE STATIC PORTS 1 AND 2 BECAME COOL INSTEAD OF 1 AND 4. MAINTENANCE REWIRED STATIC PORT HEATERS NR  2 AND  4, OPERATIONAL CHECKED GOOD. REPAIR PROCEDURES ARE SATISFACTORY, AIRCRAFT WILL BE RELEASED UPON COMPLECTION OF INSPECTION.
